# SDR 9808609101

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91S
- Make and model: Doug DC-9-15
- Aircraft serial: 47063
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, THE RIGHT MAIN LANDING GEAR UNSAFE LIGHT ILLUMINATED.  FLIGHT CREW PERFORMED UPLATCH CHECK.  AIRCRAFT LANDED AT DESTINATION WITHOUT INCIDENT.  MAINTENANCE REPAIRED CHAFED WIRING AT RIGHT MAIN LANDING GEAR UPLOCK SWITCH.  OPERATIONAL CHECK NORMAL.
